# SDR ASAA2019042629176

- Difficulty date: April 26, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 38,791 hours, 11,563 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMTH500
- Condition: Leaking
- Location: Nr 2 Vsv
- Part time: 38,816 hours, 11,567 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING #2 ENG LEAK CHECK NOTICED FUEL LEAKING FROM #2 ENG R/H VSV ACTUATOR DRAIN. GROUNDED - YES. REMOVED VSV ACTUATOR AND INSTALLED TO STEP 2(E) REF B737-800 AMM 75-31-01-400-802. RIGHT VSV ACTUATOR INSTALLATION COMPLETE & LEAK TEST PASSED REF AMM 75-31-01-790-801-F00.
